T Nation

Testosterone & Nandrolone Together?

I’ll call a duck a duck, but in your case it would be something else, just change one of the letters…

Tracer, I don’t agree with everything YOU said… Sooo many errors and generalizations I don’t like.

  1. Test and deca are not the same in HPTA suppression. Deca binds to the androgen receptor more avidly than testosterone so will cause more suppession in that way, AND it’s long ester will trickle into your system for a long time post cycle causing more suppression problems.

  2. Test worsens joints, it has been established that supraphysiological amounts will decrease the rate of collagen synthesis.

  3. I don’t know where you got that sh*t about insulin sensitivity and deca, but test will do the same thing via the androgen receptor’s increasing peripheral uptake/utilization of glucose.

  4. “Hence, to mitigate the effects of pure Test, sticking in some Deca is not a bad idea.” This is a foolish statement. Deca basically carries all the side effects a steroid can have (aside from liver issues) that test doesn’t. It aromatizes to progesterone which can worsen a gyno problem, is more suppressive than test, has a long-lasting ester further compromising recovery. Also, deca is known for causing bloating as well which will exemplify water retention issues from the testosterone.

  5. Nandrolone is a steroid designed for HUMAN use.

  6. finasteride should NEVER be used with deca in a stack. Dihydronandrolone is ~5x more potent than nandrolone itself. So by removing the alpha reductase enzyme, you could be worsening skin/scalp/prostate conditions severely.

Lastly I’ll say test/deca is not a BAD choice, but there are probably better ones out there… Don’t forget deca is roughly HALF as anabolic as test… Deca is great for joints, that is it’s main advantage. But for most other uses, Equipoise is better in almost all ways.

2 Likes

lucid you dumb f*ck, get the hell of the steroid forum.

[quote]Archaic wrote:
lucid you dumb f*ck, get the hell of the steroid forum.[/quote]

Ah hahahaha!